IJPAM: Volume 108, No. 1 (2016)


Mohammed Mazhar-Ul-Haque$^1$, Tarachand L. Holambe$^2$, Govind P. Kamble$^3$
$^1$Dr. B.A.M. University
Aurangabad, Maharashtra, INDIA
$^2$Department of Mathematics
Kai Shankarrao Gutte ACS College
Dharmapuri, Beed, Maharashtra, INDIA
$^3$Department of Mathematics
P.E.S. College of Engineering
Nagsenvana, Aurangabad, (M.S.) INDIA

Abstract. In this paper we prove the nature and existence of the solutions for a weighted nonlinear fractional differential equation with nonlocal condition. Given a bounded interval $J=(0,T]$ of the real line $\,\R$ for some $T>0$ and $T<\infty$, we consider the fractional differential equation \begin{equation*}
\end{aligned}\end{equation*} where $D^{\alpha}$ and $D^{\beta_{i}}$ are Riemann Liouville fractional derivatives of order $0<\alpha,\beta_{i}\leq1$.

Under some assumptions the nonlocal weighted Cauchy type fractional differential equation and result on its solution will be discussed in nonlinear fractional differential equation.

Received: March 11, 2016

AMS Subject Classification: 26A33, 34K37, 34A08, 45E10, 47H10

Key Words and Phrases: weighted nonlocal problem, nonlinear fractional differential equation, Reimann Liouville integral and derivative, fractional differential equation, fractional integral equation

Download paper from here.

DOI: 10.12732/ijpam.v108i1.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 1
Pages: 79 - 91

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).